# SDR UIEA2020061701305

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,431 hours, 17,690 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START AFTER LANDING 2 ATTEMPTS.  PERFORMED BITE TEST PER FIM 49-11 FT 958. TESTED OK. STARTED APU 1ST ATTEMPT.
